MathSciNet Relay Station
MathSciNet bibliographic data
MR265815 (42 #724) 40.31
Fridy, J. A. Properties of absolute summability matrices. Proc. Amer. Math. Soc. 24 1970 583–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement